Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffer from dry flaky skin, patch in the corner of the mouth. Using hydrocortisone cream. Patch is recurring on stopping medication

hiya, i have dry flaky skin, small patch by the corner of my mouth, my lips are`nt really dry, i had this about 3 weeks ago, it lasted for a week or so, i started using hydrocortisone cream as advised from the internet and it then healed more quickly, went for about two weeks and then i wake up and its back! just like last time out of nowhere, im using the cream so its not as bad as last time but its just really drt looking, not painful really, i know its not a coldsore as ive had these in the past under my lip, really hope u can help as ive just moved and am not with a doctor as yet.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
The best treatment for you would be to frequently use moisturizers, upto 3-5 times a day. As for the cause of the dry patch, it could be because of drooling saliva during your sleep. Avoid frequent usage of steroid creams like hydrocortisone on the face as in the long run they will cause thinning of your facial skin.

Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor